RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlov, Andrei Vasil'evich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:390
Abstract pages:3023
Full texts:1009
References:282
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person53054
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/744561

Publications in Math-Net.Ru
2015
1. A. S. Strekalovsky, T. V. Gruzdeva, A. V. Orlov, “On the problem polyhedral separability: a numerical solution”, Avtomat. i Telemekh., 2015, 10,  113–130  mathnet  elib; Autom. Remote Control, 76:10 (2015), 1803–1816  isi  elib  scopus
2. A. V. Orlov, “Numerical search for global solutions in problems of non-symmetric bilinear separability”, Diskretn. Anal. Issled. Oper., 22:1 (2015),  64–85  mathnet  mathscinet  elib
3. A. V. Orlov, S. Batbileg, “Oligopolistic banking sector of Mongolia and polymatrix games of three players”, The Bulletin of Irkutsk State University. Series Mathematics, 11 (2015),  80–95  mathnet
2014
4. A. V. Orlov, A. V. Malyshev, “The test problem generation for quadratic-linear pessimistic bilevel optimization”, Sib. Zh. Vychisl. Mat., 17:3 (2014),  245–257  mathnet  mathscinet; Num. Anal. Appl., 7:3 (2014), 204–214
2013
5. A. V. Orlov, “Global search for optimistic solutions in bilevel problem of optimal tariff choice by telecommunication company”, The Bulletin of Irkutsk State University. Series Mathematics, 6:1 (2013),  57–71  mathnet
2011
6. T. V. Gruzdeva, A. S. Strekalovskii, A. V. Orlov, O. V. Druzinina, “Nonsmooth minimization problems for the difference of two convex functions”, Num. Meth. Prog., 12:4 (2011),  384–396  mathnet
2010
7. A. S. Strekalovsky, A. V. Orlov, A. V. Malyshev, “Numerical solution of a class of bilevel programming problems”, Sib. Zh. Vychisl. Mat., 13:2 (2010),  201–212  mathnet; Num. Anal. Appl., 3:2 (2010), 165–173  scopus
8. A. S. Strekalovsky, A. V. Orlov, A. V. Malyshev, “A local search for the quadratic-linear bilevel programming problem”, Sib. Zh. Vychisl. Mat., 13:1 (2010),  75–88  mathnet; Num. Anal. Appl., 3:1 (2010), 59–70  scopus
2008
9. A. V. Orlov, “Numerical solution of bilinear programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 48:2 (2008),  237–254  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 48:2 (2008), 225–241  isi  scopus
2007
10. I. L. Vasiliev, K. B. Klimentova, A. V. Orlov, “A parallel search of equilibrium points in bimatrix games”, Num. Meth. Prog., 8:3 (2007),  233–243  mathnet
11. A. S. Strekalovskii, A. V. Orlov, “A new approach to nonconvex optimization”, Num. Meth. Prog., 8:2 (2007),  160–176  mathnet
2005
12. A. V. Orlov, A. S. Strekalovskii, “Numerical search for equilibria in bimatrix games”, Zh. Vychisl. Mat. Mat. Fiz., 45:6 (2005),  983–997  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:6 (2005), 947–960
2004
13. A. V. Orlov, A. S. Strekalovskii, “Seeking the equilibrium situations in bimatrix games”, Avtomat. i Telemekh., 2004, 2,  55–68  mathnet  mathscinet  zmath; Autom. Remote Control, 65:2 (2004), 204–218  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021